# SDR ERKR201000315

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N106UA
- Make and model: Boeing 747451
- Aircraft serial: 26474
- Aircraft time: 38,656 hours, 4,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT POWER DRIVE UNIT LOCK CABLE SAWING THROUGH INTERCOSTAL BS 1912 LBL 21 TO RBL 21.
